Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Drinking a lot, skin behind left ear numb. What could it be ? What can I do to prevent that from happening?

Hello, I am a 22 years old male, and I was drinking a lot about three days ago. Ever since then, the skin behind my left ear has been numb. Now I ve read about people twice my age getting that because their metabolism couldn t process the alcohol as well anymore, but considering my age, what could it be ? What can I do to prevent that from happening ? Thanks.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
in old ae the metabolism does not allow to digest drink but in yiur age there can be allergy to drink
allergy can develop at any age at any time with any food
if you start allergy with anything it is better to eliminate it
because everytime if you take you will get it
you can allergic o yeast in wich beer wine odka rum
or allergic to soda
you can try off and on which suit if you are despirate to take and difficult to eliminate
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor